Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

High triglycerides, had NASH in the past. Medicines, diet and lifestyle?

Dear Sir/Madan, Previousl i had fatty liver problem, though i am a non alcoholic. Doctors named it as NASH. I do also High Triglyceride problem. i will provide with today s result. I am years old male. Cholesterol-serum/plasma-192, HDL-30, total cholesterol/HDl - 6.4, Triglyceride serum-288, LDL-serum/plasma (calculated)-104, VLDL (calculated)-58, SGPT-61, SGOT-21, GGTP-35, ALBUMIN SERUM (bcg)-4.3. I am worried about my health condition. Please suggest me about my drugs and food and life style. I have not yet taken any medication for high TGL. By previously i have undergone for fatty liver treatment.
Asked On : Thu, 17 Jan 2013
Answers:  1 Views:  138
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiac Surgeon 's  Response
Because of your fatty liver problem you have deranged Liver function test. Although the blood levels are deranged they are not alarmingly high.
Only high value is serum triglyceride. I will tell you simple diet regime. you follow that, and your TG will be low after six months. Zero oil intake. No fried(deep oil fried) items. say "No" to ghee and butter.
Good exercise everyday for some time will burn the Triglyceride in six months period.
Try these methods, and you will experience the result.
Good that you are not alcoholic which can aggravate fatty liver. Avoiding fatty food will help to ur cirrhosis too.
Answered: Wed, 23 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor